The Inflexible Yuan and Global Imbalances

File Size Format
55423_1.pdf 1280Kb Adobe PDF View
Title The Inflexible Yuan and Global Imbalances
Author Makin, Anthony John
Editor Alfred E Eckes (Editor-in-Chief)
Year Published 2008
Publisher Berkeley Electronic Press
Citation Global Economy Journal, Vol. 8(3), pp. 1-10
Peer Reviewed Yes
Published Yes
Publisher URI
Alternative URI
Copyright Statement Copyright 2008 Berkeley Electronic Press. The attached file is reproduced here in accordance with the copyright policy of the publisher.
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice